Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
masterbrownie

***ACCUNTANE JOURNAL***

Recommended Posts

Started on 40mg today, i should be upped to 60mg next month i htink. I have been recommended neutrogena lipsolve which i have got that i'll put on my lips every morning and night. I will buy some E45 cream for my face a nd uder my eyes to try and stop the dryness there. Has anyone got any idea's for a better moisturiser?

I'll try and update every day but i might miss a few.

1 st April start.

Share this post


Link to post
Share on other sites

DAY 3

i've just taken my pills, no side effects even though my lips seem to be very very slightly drier than usual but nothing of any significance. How long is it untill the side effects such as chapped lips, dry nose + eyes kick in?

I think i might have started an initial brake out period as i have a huge cyst on my chest lol, like a third nipple or sumthing haha. How long does it usually take untill the brake outs stop and your skin to begin to heal?

Also is there a better moisturiser to use other and E44 cream?

:whistle::whistle:

Share this post


Link to post
Share on other sites

Good luck to you. Its not an easy ride, but its worth it.

Cataphil Moisturizing Cream is very common here. I also like it a lot.

Side effects will come and go, enjoy it while their not that bad.

T

Share this post


Link to post
Share on other sites

Eucerin Calming Cream is awesome! Its not oily and it works well...comes in handy when you start to itch or get the dreaded accutane rash! Side effects do come and go...it sucks...but its worth it...trust me! Good Luck!

Share this post


Link to post
Share on other sites

Good Luck... I am also on Day 3 of 40 mg per day. We can compare progress... I don't feel any different either but I know its coming!

Share this post


Link to post
Share on other sites

DAY 6

my lips arnt dry anymore thanks to the neutrogena lip balm which is awesome cus one application lasts up to 8 hours!! Started to get dryness around my nose and a few random patches of dry skin on my face. Last night my eyes were a bit dry but thats totally gone now so i might have just got some dust in there or summat.

The spots on my chest and back have begun to dry, quite rapidly which is suprising but no new ones forming on my body. My face is pretty clear atm with few red marks, there are a few big spots coming under my skin on my neck and sideburns.

tbh i dont really mind these mild side effects because ti shows that the roaccutane is actually working, oh and also my pores have got smaller and my face is no longer oily.

Share this post


Link to post
Share on other sites

DAY 11.

Going pretty well my skin is better than it has been in quite a while. I had pretty dry lips and face the other day but chap stick and moisturiser reduces this considerably. Tbh i dont think that the dry lips and face has gone away now i think that i have actually just got used to the mild annoyance of these problems.

When my dose is upped will the side effects be dramatically worse?

If i get upped to 60 or even 80 will i wake up horrendous bleeding/chapped lips and horribly dry shedding skin?

lol i sure hope not.

Share this post


Link to post
Share on other sites

DAY 14.

I have been having a few nose bleeds lately however i am actually quite prone to them anyway so maybe the tane has just exaggerated the problem???

My skin is looking much better except under my chin to the left and right of my face where there are quite a few spots however the new spots i get at the moment, i caqn feel them under the skin but they dont go red or come to a head its as if i get the infected pore but my skin cells dont produce sufficient sebum for it to turn into a spot.

I wake up most mornings with dry peeling skin under and around my mouth but i lightly exfoliate and add moisturiser then it looks and feels fine for the rest of the day. My lips are also easily managable with this fantastic lip balm i've got from neutrogena which is pretty awesome.

My back and chest has ceared up almost completely with very few remnants of red marks that are hardly recognisable.

Share this post


Link to post
Share on other sites

DAY 20.

Suprisingly my skin has got worse over the last few days, with news spots emerging on my face and back whichg is a worry. I have also become slightly more irritable and after i'ver played fottball or worked out i get some mild joint pain.

My face has been much more normal than usual in terms of dryness and i havent needed to use moisturiser in a couple of days. Lip solve is still a MUST, but luckily they havent properly chapped yet and they are also yet to bleed.

On my arms there has appeared two quite large area's of really dry skin, almost like some sort of rash. Does anyone reckon that this is the tane? and should i ask my derm to prescribe some antibiotic cream of some sort for me?

l

Share this post


Link to post
Share on other sites

DAY 26.

No more skin peeling!!! happy days and my lips are ALOT less dry than they were before. Its like my body has got used to the isotretinion and so the side effects are lesser.

The rash on my arms has actually got a bit bigger which is a bit scary, and my skin has started to peel a bit on the bottom of my feet and really mildy on my hands.

I'm off to see my derm on the sat for another blood test and for (hopefully) increased dosage.

My skin has improved quite a bit if i'm being honest, but i still have a few spots and blackheads especially on my chin and nose. The spots do seem to be healing much qicker as well as coming to a head much quicker than they were pre-tane.

:dance::dance::dance:

Share this post


Link to post
Share on other sites

sunday DAY 29

Went to the derm yesterday, i had to wait for like 1 hours then i got like 5 mins with her cus one of her previous patients had collapsed. She upped my dosage to 60mg, and told me the side effects would increase.

I have a really chapped side of my lip which keeps re-opening everytime i open my mouth so it can never heal!!!!

I got a cyst on the side fo my face the size of a 5p coin, and i have a largwe scabby area of skin + spots under my chin and my hands and fett have started to peel.

Share this post


Link to post
Share on other sites

DAY 38.

ffs i keep getting new spots!!!!! not too bad i guess and probs a bit better than before but still it should be working by now, shouldnt it?

I have aquired 4 large spots on my forehead a place where i didnt even get spots pre-accutane. I thought back and chest had completely cleared but i got a new cyst on my back yesterday and a nice new one on my chest...................... happy days.

Oh and i have a horrible rash on my arms that looks like exzema (spelt right) with smallpox.

I feel really insignificant, completely unattractive and unattractive at this moment in time.

:think::think::think::think::think::think::think:

Share this post


Link to post
Share on other sites

DAY 42.

The spots on my chin have begin to clear up pretty fast, but alot of red marks will be left over which pisses me off!!!!!

Two large cysts on my forehead.

Over the last couple of days i have had two pretty bad nose bleeds which i thought had stopped a few weeks ago. Also still got rashes on my arms and slightly tinited red skin tooo. Lips are less dry than before and my skin hasnt been peeling like it used to but most people say that the side effects come and go.

Share this post


Link to post
Share on other sites

DAY 65.

WOW i havent updated in like just under a month. Anyways my skin still is breaking out but its almost in a cycle. My old spots heal and i think that the accutane has worked and that i wont get any more spots then i break out again which really annoys me to hell.

I have had alot of comments about my facial redness, which tbh i dont think is even that bad and my skin has been peeling alot lately. Oh yeh and like it sed on the pack, my skin has become muxch easier to scratch and mark. The smallest touch of my dog almost and i get small cuts eveywhere. Its like i'm made of paper!!! Oh i also had a rash on my arms that my m8's mom who's a doctor gave me some special antibiotic cream for cus it was really itchy and red.

Currently i have spots on both sides of my chin my forhead and a large cyst on my cheek which will leave a large whopping red mark for all to see. My dad sed the other day that, "those tablets have made you worse than before" and to an extent he is right. Isnt accutane meant to stop break outs soon after the intial one?

THIS BETTER BE WORTH IT!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×